On Quasi-Small Prime Submodules

Authors

  • Wisam A. Ali Department of Mathematics, College of Science, University of Baghdad, Iraq
  • Nuhad S. Al. Mothafar Department of Mathematics, College of Science, University of Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2022.63.4.26

Keywords:

Prime submodules, quasi-prime submodules, small prime submodules, quasi- small prime submodules

Abstract

     Let  be a commutative  ring with identity , and  be a unitary (left) R-module. A proper submodule  of  is said to be quasi- small prime submodule  , if whenever   with  and , then either or . In this paper ,we give a comprehensive study of quasi- small prime submodules.

Downloads

Download data is not yet available.

Downloads

Published

2022-04-30

How to Cite

Ali, W. A., & Mothafar, N. S. A. . (2022). On Quasi-Small Prime Submodules . Iraqi Journal of Science, 63(4), 1692–1699. https://doi.org/10.24996/ijs.2022.63.4.26

Issue

Section

Mathematics